MathSciNet Relay Station
MathSciNet bibliographic data
MR211895 (35 #2770) 05.50
Lederberg, Joshua Hamilton circuits of convex trivalent polyhedra (up to $18$ vertices). Amer. Math. Monthly 74 1967 522–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement